# SDR SB06090

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Engine: Ge CFM563B1
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - ROW 5ABC EMERGENCY SEAT LIGHT INOPERATIVE.  MAINTENANCE FOUND WIRE PULLED OUT OF BUTT SPLICE.  REPLACED SPLICE.
